# SDR DALA2022122308313

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SEAL RETAINER REMOVAL, CRACKED INTERNAL ANGLE WAS FOUND ON APROX STA Y=390 AT FWD CARGO DOOR.  INTERNAL ANGLE ON AFT LOWER EDGE APROX STA Y=390 AT FWD CARGO DOOR WAS FABRICATED AND REPLACED PER DWG 9957664 REV N, B717-200 SRM 51-30-07-0G, SRM 51-41-05-0G, AND SRM 51-41-02-0G.
